What to expect from Budeprion XL at 300 mg?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

axelsmom
Regular Member


Date Joined Aug 2006
Total Posts : 47
   Posted 9/1/2011 7:56 AM (GMT -6)   
Hi,
I was on generic Wellbutrin XL (Budeprion) at 150 mg and didn't have too many side effects - some sleeplessness and headaches at first. No weight changes. Dr. increased my dosage to 300 mg (today is my first day taking it) and I'm wondering what I could expect as far as side effects at this dosage. I'm on it for depression as well as fibromyalgia.
 
 

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 34980
   Posted 9/1/2011 9:06 AM (GMT -6)   
You might have a little bit of side effects with the increase. But Bupropion is a good med. Be patient, the side effects will go away. I hope that this works for you.

I have fibromyalgia too.   Often people lose weight on wellbutrin.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 12832
   Posted 9/2/2011 4:33 AM (GMT -6)   
haven't been on it. wishing you well with it. jamie
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

axelsmom
Regular Member


Date Joined Aug 2006
Total Posts : 47
   Posted 9/6/2011 8:01 AM (GMT -6)   
OK, I am having really nasty side effects from the 300 mg. Within 48 hours of increasing the dosage from 150 to 300 I've had awful nausea, really, really bad stomach pain and dizziness so awful I can hardly get out of bed. And, this is the strangest one because I didn't know it could happen - I literally put on 5 pounds within 2-3 days time. Suddenly some of my slimmer fitting clothes do not fit and the did prior to the dosage increase. What the???? Also have, um, "digestive" disturbances of the very bad kind. My gut makes these terrible gurgling sounds (not hungry sounds) and diarrhea but lots of bloating. Even seems to be happening in my hips and thighs. Anyone heard of this? I feel so terrible I'm tempted to ask to go back to 150 mg. Help!!

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 34980
   Posted 9/6/2011 8:54 AM (GMT -6)   
Try to give it a couple of days if you can. If the side effects dont' go away, consult your doctor. Generally Wellbutrin doesn't cause weight gain, totally opposite. But meds act differently with different people. I hope that it works out for you.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Sara14
Veteran Member


Date Joined Mar 2007
Total Posts : 3766
   Posted 9/6/2011 9:28 PM (GMT -6)   
My doc. also just increased my dosage. I was taking Wellbutrin SR 150 mg for 5 weeks and didn't notice any effects except reduced appetite. Now I'm taking Wellbutrin XL 300mg/day. Just started today. I'm sorry to hear you are having such bad side effects! How long were you on the 150 mg?
27 years old; diagnosed March 2007

Asacol, 6 tabs, 2xday; Rowasa every other night; Ortho Tri-Cyclen; Wellbutrin started 8/4

axelsmom
Regular Member


Date Joined Aug 2006
Total Posts : 47
   Posted 9/8/2011 12:53 PM (GMT -6)   
I was on it for about 10 months before trying 300 mg. All I can think of is that since it is a generic version that could have something to do with it. My insurance will  not cover the brand name if a generic equivalent is available.
Side effects kept getting worse so I am back on 150 XL and after a couple of days now feel better.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 34980
   Posted 9/8/2011 1:41 PM (GMT -6)   
I am glad that you feel better at 150 mg. When I took it, I couldn't tolerate a high dose either. I hope that you continue to feel better.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 21, 2014 4:30 PM (GMT -6)
There are a total of 2,247,798 posts in 250,048 threads.
View Active Threads


Who's Online
This forum has 157349 registered members. Please welcome our newest member, Captain Slow.
469 Guest(s), 17 Registered Member(s) are currently online.  Details
Chask, leapyear, PrivatePrime, Proxy, Bill Positive, Sheila Anne, Serenity Now, ByeByeUC, Dewayne, FamilyGuy, Squirm, Buzzbomb, (Seashell), liveagain, ALittleLoopy, woodysgirl, happyjo


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer